Some remarks on summability defined by invariant mean in intuitionistic fuzzy 2-normed spaces


  • Sumaira Aslam Chandigarh University
  • Vijay Kumar Chandigarh University
  • Archana Sharma Chandigarh University



statistical convergence, statistical Cauchy, invariant mean, 2- norm, σ-statistical convergence


In present paper, we aim to define a new summability method using σ-mean called σ-statistical summability in an intuitionistic fuzzy 2- normed space (briefly IF2NS). We also define σ-statistical cauchy sequence in an IF2NS and study some of their properties. We display example that shows our method of summability is more stronger in these spaces.

Author Biographies

Vijay Kumar, Chandigarh University

Department of mathematics.

Archana Sharma, Chandigarh University

Department of mathematics.


A.L. Fradkov, R.J. Evans, Control of chaos: Methods and applications in engineering, Chaos Solitons Fractals, 2005 vol. 29, pp. 33–56.

B. Schweizer, A. Sklar, Statistical metric spaces. Pacific J Math, 1960, vol. 10, pp. 313–34.

D. Coker An introduction to intuitionistic topological spaces, BUSE- FAL, 2000, vol. 81, pp. 51–56.

E. SAVAS, Some sequence spaces involving invariant means, Indian J. Math, 1989, vol. 31, pp. 1-8.

E. SAVAS, F.Nuray, On σ-Statistically convergence and lacunary σ- statistically convergence, Math. Slovaca,1993 vol. 43, no. 3, pp. 309- 315.

E. Savas ̧, On generalized statistical convergence in random 2-normed space, IJST. A4, 417-423 (2012).

E. Szmidt, J. Kacprzyk, Distances between intuitionistic fuzzy Sets, Fuzzy Sets and Systems, 2000, vol. 114 no. 3, pp. 505-518.

E. Szmidt, J. Kacprzyk, Intuitionistic fuzzy sets in some medical applications, Note on IFS, 2001, vol. 7, no. 4, pp. 58-64.

H. Fast, Sur la convergence statistique, In Colloquium mathematicae, 1951 vol. 2, no. (3-4), pp. 241-244.

I.J.Schoenberg, The integrability of certain functions and related summability methods, The American mathematical monthly, 1959, vol. 66, no. 5, pp. 361-775.

I.J. Maddox, Statistical convergence in a locally convex space, In Mathematical Proceedings of the Cambridge Philosophical Society, 1988, vol. 104, no. 1, pp. 141-145.

J. A. Fridy, On statistical convergence, Analysis, 1985, vol. 5, no. 4, pp. 301-314.

J. Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis, 1988, vol. 8, no. (1-2), pp. 47-64.

J. Madore, Fuzzy physics, Ann. Phys, 1992, vol. 219, pp. 187–198. 12

K.T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 1986, vol. 20, no. (1), pp. 87–96.

K.T. Atanassov, New operations defined over intuitionistic fuzzy sets, Fuzzy Sets and Systems, 1994, vol. 61, no. 2, pp. 137-142.

L.C. Barros, R.C. Bassanezi, P.A. Tonelli, Fuzzy modelling in population dynamics, Ecol. Model, 2000, vol. 128 pp. 27–33.

L. Hong, J.Q. Sun, Bifurcations of fuzzy nonlinear dynamical systems, Commun. Nonlinear Sci. Numer. Simul, 2006, vol. 1, pp. 1–12.

L.A. Zadeh, Fuzzy sets, Inf. Control, 1965, vol. 8, pp. 338–353.

M.MURSALEEN, Invariant means and some matrix transformations, Tamkang J. Math, 1979, vol. 10, pp. 183-188.

M. Mursaleen, Statistical convergence in random 2-normed spaces, Acta Sci. Math. (Szeged), 76, 101-109 (2010).

M. Mursaleen, S. A. Mohiuddine, Statistical convergence of double sequences in intuitionistic fuzzy normed spaces. Chaos, Solitons & Frac- tals, 2009, vol. 41, pp. 2414–21.

P. Schaefer, Infinite matrices and invariant means, Proc. Amer. Math. Soc, 1972, vol. 36, pp. 104-110.

R. Saadati, S. Mansour Vaezpour, Yeol J. Cho, Quicksort algorithm: Application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words, J. Comput. Appl. Math, 2009, vol. 228 (1), pp. 219–225.

R. Giles, A computer program for fuzzy reasoning, Fuzzy Sets and System, 1980, vol. 4, pp. 221–234.

R. Saadati, J.H. Park, On the intuitionistic fuzzy topological spaces, Chaos Solitons Fractals, 2006, vol. 27, pp. 331–344.

S. Pehlivan, M.A. Mamedov, Statistical Cluster points and turnpike, Optimization, 2000, vol. 48(1) pp. 91-106.

S. K. De, R. Biswas, A.R. Roy, An application of intuitionistic fuzzy sets in medical diagnostic, Fuzzy sets and systems, 2001, vol. 117 (2), pp. 209-213.

S.A. Mohiuddine, Q.M. D. Lohani, On generalized statistical convergence in intuitionistic fuzzy normed space, Chaos, Solitons and Fractals, 2009, vol. 42, pp. 1731-1737.

S. Karakus, K. Demirci, O. Duman, Statistical convergence on intuitionistic fuzzy normed spaces. Chaos Solitons & fractals, 2008, vol. 35, pp. 763–769.

S. GAHLER , 2-metrische R ̈aume und ihre topologeische Struktur, Math. Nachr., 26 (1963), 115–148.

T. Sˇal ́at, On statistically convergent sequences of real numbers, Mathematica slovaca, 1980, vol. 30(2) pp. 139-150.

V. Kumar, M. Mursaleen, on (λ, μ)-statistical convergence of double sequences on intuitionistic fuzzy normed spaces, filomat, 2011, vol. 25(2), pp. 109–120.



How to Cite

S. Aslam, V. Kumar, and A. Sharma, “Some remarks on summability defined by invariant mean in intuitionistic fuzzy 2-normed spaces”, Proyecciones (Antofagasta, On line), vol. 43, no. 2, pp. 345-363, Apr. 2024.